• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Nonsmooth Nonoscillating Exponential-type Asymptotics for Linear Parabolic PDE

SIAM Journal on Mathematical Analysis. 2017. Vol. 49. No. 5. P. 3550-3572.

In this paper, a new notion of limiting problem for nonsmooth nonoscillating solutions to linear parabolic equations of Maslov tunnel type is introduced. This notion allows one to reduce the construction of asymptotic solutions to the construction of (nonsmooth) solutions to the Hamilton--Jacobi and continuity equations.